# SDR C2XA07BT004

- Difficulty date: January 12, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 20,231 hours, 15,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV DURING ROUTINE/SERVICE CHECK FOUND EMERGENCY EXIT LIGHT ON CEILING AT 1A INOP.  ALSO EMERGENCY EXIT LIGHT ON COCKPIT STEP INOP.  REMOVED AND REPLACED NR 3 EMERGENCY LIGHT INVERTER IAW AMM 33-50-11.  OPS CHECK GOOD.
